dcsimg
Article: The genus Probezzia in North America (Diptera, Heleidae)
FAQ

Title

The genus Probezzia in North America (Diptera, Heleidae)

By

Wirth, Willis Wagner

Type

Article

Date of Publication

1951

Original Publication

Proceedings of the Entomological Society of Washington

Volume

53

Pages

25--34

Contributed by

BioStor

Language

English

Published by

Washington, etc, Entomological Society of Washington,

Identifiers

BioStor: https://biostor.org/reference/73259

Rights Status

In copyright. Digitized with the permission of the rights holder.

 

Download MODS